# SDR AALA20170730002

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 978 hours, 384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR DAMPER PRESSURE IS LOW. SERVICED L3 DOOR DAMPER IAW AMM 52-22-00-614-002-A. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
